# SDR USAA070656

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 59,994 hours, 59,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 STR 15L HAS CRACK.  DEFECTIVE PART REPLACED WITH IDENTICAL PER SRM 51-10-02, DEFECT SIZE:  .5 INCH.
